Hello everyone. My name is Alaina and this is my first time on here. I have a question, and I'm hoping someone might have some sort of answer possibly. Both my husband and I have UC. He was just diagnosed about 2 years ago and has not been well ever since. As a last resort before removing his colon, they decided to try him on Humira. He just started treatment about 3 weeks ago, had 4 injections the first time and just had another injection on the 15th. My question is:
As his spouse, can I have an allergic reaction to Humira if we have sex?
I know this may sound a bit odd; however, about 3 weeks ago, right after his 4 injections, my body started "wigging" out. I have had hives like nobodies business. They are terrible!!!! I had to go to the ER 3 times already, and they just seem to be getting worse. I see an immunologist tomorrow because my thryoid levels are all distraught, but I was just wondering if any one else has had a problem like this....
I'm on a ton of medication for these hives, but they are still getting worse..please help! Thank you!!